MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER
Model Number COBAS 8000 CORE
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned results for multiple patient samples tested for multiple assays on a cobas e801 module.The customer identified a clogged sipper nozzle.After cleaning the sipper nozzle, the customer repeated patient samples and received different results.Discrepant results were provided for 3 patient samples tested for elecsys anti-tg (anti-tg) and elecsys anti-tpo (anti-tpo).Patient 1 initial anti-tg result was 139 iu/ml.The repeat result was 58.9 iu/ml.Patient 2 initial anti-tpo result was 600 iu/ml.The repeat result was 305 iu/ml.Patient 3 initial anti-tg result was 64.5 iu/ml.The repeat result was 15.5 iu/ml.Patient 3 initial anti-tpo result was 72.6 iu/ml.The repeat result was 9.00 iu/ml with a data flag.The initial results were reported outside of the laboratory.The reagent lot numbers with expiration dates were not provided.
 
Additional Manufacturer Narrative
After cleaning the pre-wash sipper nozzle, the customer had no further issues.The investigation determined the clogged pre-wash sipper nozzle was the cause of this event.

Brand Name
COBAS 8000 CORE UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13712743
Report Number1823260-2022-00632
Device Sequence Number6440143
Product Code JJE
UDI-Device Identifier04015630928330
UDI-Public04015630928330
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOBAS 8000 CORE
Device Catalogue Number05641446001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown